← Return to Clostridium difficile (Cdiff) and worried about weight loss

Discussion
Comment receiving replies
@colleenyoung

@5chances, Good question. @dilly69 @pines @donnacarp @ngorman25 and @losthope may have some thoughts about weight loss, gaining it back and making sure you have all the nutrients your body needs as you recover.

This article suggests:
"Sometimes the diarrhea associated with C. diff may become chronic. If so, nutrient supplements that supply iron, B-12, and zinc may help. Talk to your doctor about taking vitamins and other ways that you can ensure you’re receiving adequate nutrition during this time."
– Clostridium difficile and Diet: Here’s What You Should Know https://www.healthline.com/health/food-nutrition/cdiff-diet

5Chances, do you still have frequent diarrhea?

Jump to this post


Replies to "@5chances, Good question. @dilly69 @pines @donnacarp @ngorman25 and @losthope may have some thoughts about weight loss,..."

I am 7 days off of Vanco and no diarrhea. Stools have been pretty much formed since about 3rd day on vanco with one loose stool on about day 9(think it was a cup of green tea that did me in). I’m going 1-2 times a day in morning. I took half of my multivitamin today and have added plant based protein shake yesterday to see if that agrees with me. Didn’t feel so great today but no diarrhea.

Thank you for this information. After reading it, I wonder if Dr Mona Morstein knows a physician in the U.K. ? It would be great to be treated by a specialist in this field as my doctor didn’t even recommend that I take probiotics. However, I am receiving advice from a naturopath, but would like to be in touch with someone who really understands more about C Diff.

  Request Appointment